# SDR ZIAA00015

- Difficulty date: September 14, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N344HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 806831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - EVIDENCE OF CORROSION ON SEVERAL AREAS OF SKIN BETWEEN FS 445-588 RIGHT SIDE.  NUMEROUS AREAS OF SURFACE CORROSION ON STRINGERS UNDER SKIN.  REMOVED SKIN SECTION, FOUND CORROSION TO BE BEYOND LIMITS.  FABRIATED NEW SKIN PANEL.  REPLACED SKIN PER L-188 SRM 51-2-2.  REMOVED CORROSION, FOUND TO BE NEGLIGIBLE PER L-188 SRM 53-2-2.  (M)
